TENTARELLI, LORENZO

TENTARELLI, LORENZO  

Dipartimento di Scienze Matematiche  

023568  

Mostra records
Risultati 1 - 20 di 21 (tempo di esecuzione: 0.06 secondi).
Citazione Data di pubblicazione Autori File
The action of Volterra integral operators with highly singular kernels on Hölder continuous, Lebesgue and Sobolev functions / Carlone, Raffaele; Fiorenza, Alberto; Tentarelli, Lorenzo. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 273:3(2017), pp. 1258-1294. [10.1016/j.jfa.2017.04.013] 1-gen-2017 Tentarelli Lorenzo + Carlone R., Fiorenza A., Tentarelli L., The action of Volterra integral operators with highly singular kernels on Holder continuous, Lebesgue and Sobolev functions, 2017.pdfCarlone_Fiorenza_TentarelliRevised.pdf
Blow-up for the pointwise NLS in dimension two: Absence of critical power / Adami, Riccardo; Carlone, Raffaele; Correggi, Michele; Tentarelli, Lorenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 269:1(2020), pp. 1-37. [10.1016/j.jde.2019.11.096] 1-gen-2020 Adami RiccardoTentarelli Lorenzo + Adami R., Carlone R., Correggi M., Tentarelli L., Blow-up for the pointwise NLS in dimension two: Absence of critical power, 2020.pdfAdami-Carlone-Correggi-Tentarelli-revised-110919.pdf
Bound states of the NLS equation on metric graphs with localized nonlinearities / Serra, Enrico; Tentarelli, Lorenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 260:7(2016), pp. 5627-5644. [10.1016/j.jde.2015.12.030] 1-gen-2016 Serra EnricoTentarelli Lorenzo Serra E., Tentarelli L., Bound states of the NLS equation on metric graphs with localized nonlinearities, 2016, JDE.pdfSerraTentarelli_revised3.pdf
The De Giorgi approach to Hyperbolic Cauchy problems: an extension to Nonhomogeneous equations / Tentarelli, Lorenzo. - (2016). 1-gen-2016 TENTARELLI, LORENZO Tesi Dottorato TentarelliLorenzo.pdf
An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach / Tentarelli, Lorenzo; Tilli, Paolo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 266:8(2019), pp. 5185-5208. [10.1016/j.jde.2018.10.023] 1-gen-2019 Tentarelli LorenzoTilli Paolo Tentarelli L., Tilli P., An existence result for dissipative nonhomogeneous hyperbolic equations via a minimization approach, 2019.pdfTentarelli_Tilli_revised_source.pdf
De Giorgi’s approach to hyperbolic Cauchy problems: The case of nonhomogeneous equations / Tentarelli, Lorenzo; Tilli, Paolo. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - STAMPA. - 43:4(2018), pp. 677-698. [10.1080/03605302.2018.1459686] 1-gen-2018 Tentarelli LorenzoTilli Paolo Tentarelli L., Tilli P., De Giorgi's approach to hyperbolic Cauchy problems: The case of nonhomogeneous equations, 2018.pdfTentarelli_Tilli_revised.pdf
Ground states of the L^2-Critical NLS Equation with Localized Nonlinearity on a Tadpole Graph / Dovetta, S.; Tentarelli, L.. - 281:(2020), pp. 113-125. [10.1007/978-3-030-44097-8_5] 1-gen-2020 Dovetta S.Tentarelli L. Dovetta S., Tentarelli L., Ground states of the L2-critical NLS equation with localized nonlinearity on a tadpole graph, 2020.pdf1803.09246.pdf
An introduction to the two-dimensional Schrödinger equation with nonlinear point interactions / Carlone, Raffaele; Correggi, Michele; Tentarelli, Lorenzo. - In: NANOSYSTEMS. - ISSN 2220-8054. - 9:2(2018), pp. 187-195. [10.17586/2220-8054-2018-9-2-187-195] 1-gen-2018 Tentarelli Lorenzo + Carlone R., Correggi M., Tentarelli L. , An introduction to the two-dimensional Schrödinger equation with nonlinear point interactions, 2018.pdfITMO_nonlinear_versione5 copia.pdf
L2 -critical NLS on noncompact metric graphs with localized nonlinearity: topological and metric features / Dovetta, Simone; Tentarelli, Lorenzo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 58:3(2019). [10.1007/s00526-019-1565-5] 1-gen-2019 Dovetta SimoneTentarelli Lorenzo Dovetta_Tentarelli_revised.pdfDovetta S., Tentarelli L., L2-critical NLS on noncompact metric graphs with localized nonlinearity: topological and metric features, 2019.pdf
NLS ground states on metric graphs with localized nonlinearities / Tentarelli, Lorenzo. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 433:1(2016), pp. 291-304. [10.1016/j.jmaa.2015.07.065] 1-gen-2016 Tentarelli Lorenzo Tentarelli_revised.pdfTentarelli L., NLS ground states on metric graphs with localized nonlinearities, 2016.pdf
Nonlinear Dirac equation on graphs with localized nonlinearities: Bound states and nonrelativistic limit / Borrelli, William; Carlone, Raffaele; Tentarelli, Lorenzo. - In: SIAM JOURNAL ON MATHEMATICAL ANALYSIS. - ISSN 0036-1410. - 51:2(2019), pp. 1046-1081. [10.1137/18M1211714] 1-gen-2019 Tentarelli Lorenzo + Borrelli W., Carlone R. Tentarelli L. - Nonlinear Dirac equation on graphs with localized nonlinearities: bound states and nonrelativistic limit, 2019.pdfBorrelli_Carlone_Tentarelli_revised.pdf
Nonlinear singular perturbations of the fractional Schrödinger equation in dimension one / Carlone, Raffaele; Finco, Domenico; Tentarelli, Lorenzo. - In: NONLINEARITY. - ISSN 0951-7715. - 32:8(2019), pp. 3112-3143. [10.1088/1361-6544/ab1273] 1-gen-2019 Finco DomenicoTentarelli Lorenzo + Carlone R., Finco D., Tentarelli L., Nonlinear singular perturbations of the fractional Schrödinger equation in dimension one, 2019.pdfRevisited version.pdf
A Note on the Dirac Operator with Kirchoff-Type Vertex Conditions on Metric Graphs / Borrelli, W.; Carlone, R.; Tentarelli, L.. - STAMPA. - 42:(2021), pp. 81-104. [10.1007/978-3-030-60453-0_4] 1-gen-2021 Tentarelli L. + Borrelli W., Carlone R., Tentarelli L. - A note on the Dirac operator with Kirchoff-type vertex conditions on metric graphs, 2021.pdf1902.00012.pdf
On the extensions of the De Giorgi approach to nonlinear hyperbolic equations / Tentarelli, L.. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - 74:3-4(2016), pp. 151-160. 1-gen-2016 Tentarelli L. Tentarelli L., On the extensions of the De Giorgi approach to nonlinear hyperbolic equations, 2016, Rendiconti.pdf
On the lack of bound states for certain NLS equations on metric graphs / Serra, Enrico; Tentarelli, Lorenzo. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - STAMPA. - 145:(2016), pp. 68-82. [10.1016/j.na.2016.07.008] 1-gen-2016 Serra EnricoTentarelli Lorenzo Serra E., Tentarelli L., On the lack of bound states for certain NLS equations on metric graphs, 2016, NA.pdfSerraTentarelli_revised.pdf
On the nonlinear Dirac equation on noncompact metric graphs / Borrelli, W.; Carlone, R.; Tentarelli, L.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 278:(2021), pp. 326-357. [10.1016/j.jde.2021.01.005] 1-gen-2021 Tentarelli L. + Borrelli W., Carlone R. Tentarelli L. - On the nonlinear Dirac equation on noncompact metric graphs, 2021.pdfDirac-grafo-esteso-revised_for_replacement arxiv.pdf
An overview on the standing waves of NonLinear Schrödinger and Dirac Equations on metric graphs with localized nonlinearity / Borrelli, William; Carlone, Raffaele; Tentarelli, Lorenzo. - In: SYMMETRY. - ISSN 2073-8994. - 11:2(2019), p. 169. [10.3390/sym11020169] 1-gen-2019 Tentarelli Lorenzo + Borrelli W., Carlone R., Tentarelli L., An Overview on the Standing Waves of Nonlinear Schrödinger and Dirac Equations on Metric Graphs with Localized Nonlinearity, 2019.pdf
Solvable models of quantum beating / Carlone, Raffaele; Figari, Rodolfo; Negulescu, Claudia; Tentarelli, Lorenzo. - In: NANOSYSTEMS. - ISSN 2220-8054. - 9:2(2018), pp. 162-170. [10.17586/2220-8054-2018-9-2-162-170] 1-gen-2018 Tentarelli Lorenzo + Carlone R., Figari R., Negulescu C., Tentarelli L. , Solvable models of quantum beating, 2018.pdf1804.11206.pdf
Stability of the standing waves of the concentrated NLSE in dimension two / Adami, Riccardo; Carlone, Raffaele; Correggi, Michele; Tentarelli, Lorenzo. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 3:2(2021), pp. 1-15. [10.3934/mine.2021011] 1-gen-2021 Adami, RiccardoTentarelli, Lorenzo + Adami R., Carlone R., Correggi M., Tentarelli L.,Stability of the standing waves of the concentrated NLSE in dimension two, 2020.pdf1901.02696.pdf
Symmetry breaking in two–dimensional square grids: Persistence and failure of the dimensional crossover / Dovetta, S.; Tentarelli, L.. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 160:(2022), pp. 99-157. [10.1016/j.matpur.2021.12.010] 1-gen-2022 Dovetta S.Tentarelli L. dovetta_tentarelli_griglia_REVISED.pdfDovetta S., Tentarelli L., Symmetry breaking in two-dimensional square grids: Persistence and failure of the dimensional crossover, 2022.pdf